MAUDE Adverse Event Report: ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

ABBOTT MEDICAL Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/10/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 23 mm navitor vision valve was selected for implant using a flexnav delivery system (ds).During the procedure, the valve was able to be implanted.Post-procedure one month later, the patient started showing symptoms of a staphylococcal infection, which was subsequently confirmed to be present around the aortic, mitral, and tricuspid valves.Medication was administered and an open-heart surgery were performed as an intervention to treat the event.The patient also had an extended hospitalization.On an unknown date, the patient passed away.The cause of death were infections.The implanter classified this event as being related to the procedure and patient¿s past medical history.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 23mm navitor vision valve was selected for implant using a flexnav delivery system (ds).During the procedure, the valve was able to be implanted.Post-procedure one month later, the patient started showing symptoms of a staphylococcal infection, which was subsequently confirmed to be present around the aortic, mitral, and tricuspid valves.Medication was administered and an open-heart surgery were performed as an intervention to treat the event.The patient also had an extended hospitalization.On an unknown date, the patient passed away.The cause of death were infections.The implanter classified this event as being related to the procedure and patient¿s past medical history.
 
Additional Manufacturer Narrative
An event of an infection leading to hospitalization, surgical intervention, and death was reported.As the device was not returned to abbott for analysis, a returned device assessment could not be performed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the limited information provided and without the device to analyze, the cause of the reported infection and death could not be determined.The reported unexpected medical intervention and surgical intervention were results of case-specific circumstances as medication was administered and the patient underwent open-heart surgery.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25692352
Report Number2135147-2026-04619
Device Sequence Number9669596
Product Code NPT
UDI-Device Identifier05415067045805
UDI-Public(01)05415067045805(17)280409
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNVRO-23
Device Catalogue NumberNVRO-23
Device Lot Number10837712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer09/11/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Death;
Patient SexUnknown